# SDR DALA2019070604054

- Difficulty date: July 5, 2019
- Submitted: July 6, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: SEVERAL CORROSION ON LONGERON L30 FROM STA 889 TO STA 1053 AT AFT CARGO COMPARTMENT. CORROSION LEVEL 2 CORROSION ON LONGERON 30 BTW STA Y=894-1076 WAS REMOVED PER SRM 51-10-04-0G PAR 26 (UT) WAS ACCOMPLISHED PER NDT SPM 04-00-07 PAR.5 FIG 3(SHEET 1 AND 2). ON LONGERON L30 FROM STA 889 TO STA 1053 AT AFT CARGO COMPARTMENT ORIGINAL THICKNESS IS (0.080") THEREFORE ITS OUT OF LIMITS PER SRM 53-00-00-1A ALLOWABLE DAMAGE PAR 4 FIG 103. (LONGERON 30 BTW STA Y=895-1076 WAS REPLACED PER SRM 53-20-05-01-3 FIG 1 ITEM 8,51-41-05-0G AND 51-41-02-0G)(INTERCOSTAL AT LONG 30 STA = 1022-1040 WAS REPLACED WITH NRC 00210)(SPLICES 4EAS ON LONGERON 30 BTW STA 889 NTO STA 1053 WERE REPLACED WITH NRC 00190)(FRAME CLIP STA 974 LONG 29R TO 24L WAS REPLACED WITH NRC 00152)(ELONGATED FASTENER HOLE WAS REPAIRED WITH NRC 00496). (LP1156530)
